advertisement
Question
Posted by: worried | 2006/10/25

Irregular periods have me worried

I have a history of cysts on my ovaries and am on the pill and on estrofem because i produce too much testosterone and when i ovulate i (release?) more than one egg. Last month i had my period as usual and everything was fine, and a week after it stopped, i started again. And it wasnt a bit of bleeding either, it was a full-blown period that lasted 6 days. This had me very worried but i could not get an appointment with my gynae as he was fully booked, and when the bleeding stopped i figured i was ok.

Now it has been more than four weeks since the second time i started last month and i still have not gotten my period, im worried! I have all the usual symptoms that its gonna start, slightly swollen tummy, light cramps and my stomach is working overtime, but why haven't i started yet?

Since i started bleeding that second time i stopped using my pills and planned on starting them once i started my period this month. Could i be pregnant?? Is there something else wrong? I really need urgent advice, please!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is a possibility if you stopped contraception. It could also be that your body is adjusting to stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2006/10/25

Once you stop taking the pill, it can take a few weeks for your hormones to start working again. You can read the gynae top 5 questions above.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement